# SDR DXTA2008120803390

- Difficulty date: December 6, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605092
- Aircraft time: 7,619 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Stuck
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE ELEVATOR TRIM JAMMED AFTER TAKE OFF.
